Translator Disclaimer
February 2008 Potential-theoretic study of functions on an infinite network
Kamaleldin ABODAYEH, Victor ANANDAM
Hokkaido Math. J. 37(1): 59-73 (February 2008). DOI: 10.14492/hokmj/1253539587

Abstract

In the context of an infinite network $N$, the Dirichlet problem with respect to an arbitrary subset of vertices $N$ is solved.Using this solution, some of the important potential-theoretic concepts like Balayage, Domination principle, and Poisson kernel are investigated in $N$.

Citation

Download Citation

Kamaleldin ABODAYEH. Victor ANANDAM. "Potential-theoretic study of functions on an infinite network." Hokkaido Math. J. 37 (1) 59 - 73, February 2008. https://doi.org/10.14492/hokmj/1253539587

Information

Published: February 2008
First available in Project Euclid: 21 September 2009

zbMATH: 1158.31300
MathSciNet: MR2395078
Digital Object Identifier: 10.14492/hokmj/1253539587

Subjects:
Primary: 31B15
Secondary: 31C12

Rights: Copyright © 2008 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.37 • No. 1 • February 2008
Back to Top